Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Application of the kernel function for the computation of flows of compressible fluids

Author: Stefan Bergman
Journal: Quart. Appl. Math. 26 (1968), 301-310
MSC: Primary 76.35; Secondary 30.00
DOI: https://doi.org/10.1090/qam/253628
MathSciNet review: 253628
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.35, 30.00

Retrieve articles in all journals with MSC: 76.35, 30.00

Additional Information

DOI: https://doi.org/10.1090/qam/253628
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society